# SDR CALA2017112104172

- Difficulty date: November 16, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,654 hours, 15,994 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM AT BS 1640 HAS CORROSION ON UPPER SURFACE FROM LBL 24 TO RBL 30.   REPAIRED IAW SRM 53-00-51, FIG 201, REPAIR 3, PAGES 201-206.
